RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shakhmurov, Veli B

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:280
Abstract pages:1803
Full texts:546
References:220
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 10.07.1951
E-mail:
Keywords: Schrődinger equations, elliptic operators, local and global solutions, Strichartz type inequalities, regularity properties of PDE
UDC: 512.54, 517.5, 517.518, 517.956.2, 517.954
MSC: 34G10, 45J05, 45K05, 35J70, 35B45, 35R20, 35J70, 46E40, 46E35, 46M35

Subject:

35Q41, 35K15, 47B25, 47Dxx, 46E40

   
Main publications:
  1. Shakhmurov V:B.,, “Regularity properties of Schrödinger equations in vector-valued spaces and applications, Forum Mathematics, ,”, THe regularity properties for abstract scrodinger equations, Forum Mathematicum, 31 (:1 (2018), 149-166

http://www.mathnet.ru/eng/person23437
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199996

Publications in Math-Net.Ru
2020
1. Veli B. Shakhmurov, “Nonlocal elliptic problems and applications”, Mosc. Math. J., 20:1 (2020),  185–210  mathnet  isi  scopus
2016
2. Veli B. Shakhmurov, “Separable differential operators and applications”, Mosc. Math. J., 16:2 (2016),  299–321  mathnet  mathscinet  isi
2010
3. V. B. Shakhmurov, “Maximal regular abstract elliptic equations and applications”, Sibirsk. Mat. Zh., 51:5 (2010),  1175–1191  mathnet  mathscinet  elib; Siberian Math. J., 51:5 (2010), 935–948  isi  scopus
2008
4. V. B. Shakhmurov, “Embeddings and Separable Differential Operators in Spaces of Sobolev–Lions type”, Mat. Zametki, 84:6 (2008),  907–926  mathnet  mathscinet; Math. Notes, 84:6 (2008), 842–858  isi  scopus
1990
5. V. B. Shakhmurov, A. A. Babaev, “Coercive problems for an equation with parameters”, Dokl. Akad. Nauk SSSR, 315:1 (1990),  37–40  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 728–731
1989
6. P. I. Lizorkin, V. B. Shakhmurov, “Embedding theorems for vector-valued functions. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 2,  47–54  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:2 (1989), 53–61
7. P. I. Lizorkin, V. B. Shakhmurov, “Embedding theorems for vector-valued functions. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 1,  70–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:1 (1989), 81–90
1988
8. V. B. Shakhmurov, “Embedding theorems and their applications to degenerate equations”, Differ. Uravn., 24:4 (1988),  672–682  mathnet  mathscinet; Differ. Equ., 24:4 (1988), 475–482
9. V. B. Shakhmurov, “Coercive boundary value problems for degenerate anisotropic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 8,  69–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:8 (1988), 94–104
1987
10. V. B. Shakhmurov, “Imbedding theorems for abstract function spaces and their applications”, Mat. Sb. (N.S.), 134(176):2(10) (1987),  260–273  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 261–276
1986
11. V. B. Shakhmurov, “Theorems on imbedding compactness in weighted anisotropic spaces and their applications”, Dokl. Akad. Nauk SSSR, 291:6 (1986),  1305–1309  mathnet  mathscinet  zmath
12. V. B. Shakhmurov, “Coercive boundary value problems for strongly degenerate operator-differential equations”, Dokl. Akad. Nauk SSSR, 290:3 (1986),  553–556  mathnet  mathscinet  zmath
1985
13. V. B. Shakhmurov, “Embedding theorems in abstract anisotropic spaces and their applications”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1068–1072  mathnet  mathscinet  zmath
14. V. B. Shakhmurov, “Coercive boundary value problems for degenerate abstract equations”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1316–1320  mathnet  mathscinet  zmath
1983
15. F. G. Maksudov, V. B. Shakhmurov, “Estimates of the resolvent for a class of quasielliptic partial differential operator equations”, Dokl. Akad. Nauk SSSR, 268:4 (1983),  799–802  mathnet  mathscinet  zmath
16. F. G. Maksudov, V. B. Shakhmurov, “On the completeness of the system of eigenvectors and associated vectors of nonlocal boundary value problems for quasielliptic partial differential operator equations”, Dokl. Akad. Nauk SSSR, 268:1 (1983),  33–35  mathnet  mathscinet  zmath
1978
17. V. B. Shakhmurov, “Compactness of an imbedding in anisotropic spaces of vector-valued functions, and applications”, Dokl. Akad. Nauk SSSR, 241:6 (1978),  1285–1287  mathnet  mathscinet  zmath
1977
18. S. Ya. Yakubov, V. B. Shakhmurov, “Theorems on imbedding in anisotropic spaces of vector-valued functions”, Mat. Zametki, 22:2 (1977),  297–301  mathnet  mathscinet  zmath; Math. Notes, 22:2 (1977), 657–659

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021